On the uniqueness of isoperimetric solutions and imbedded soap bubbles in non-compact symmetric spaces, I.
Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 39-58
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1989__98_1_143719,
author = {Wu-yi Hsiang and Wu-Teh Hsiang},
title = {On the uniqueness of isoperimetric solutions and imbedded soap bubbles in non-compact symmetric spaces, {I.}},
journal = {Inventiones mathematicae},
pages = {39--58},
year = {1989},
volume = {98},
number = {1},
zbl = {0682.53057},
url = {http://geodesic.mathdoc.fr/item/IM_1989__98_1_143719/}
}
TY - JOUR AU - Wu-yi Hsiang AU - Wu-Teh Hsiang TI - On the uniqueness of isoperimetric solutions and imbedded soap bubbles in non-compact symmetric spaces, I. JO - Inventiones mathematicae PY - 1989 SP - 39 EP - 58 VL - 98 IS - 1 UR - http://geodesic.mathdoc.fr/item/IM_1989__98_1_143719/ ID - IM_1989__98_1_143719 ER -
Wu-yi Hsiang; Wu-Teh Hsiang. On the uniqueness of isoperimetric solutions and imbedded soap bubbles in non-compact symmetric spaces, I.. Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 39-58. http://geodesic.mathdoc.fr/item/IM_1989__98_1_143719/